# SDR DHL2004755010

- Difficulty date: April 21, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- System (JASC): 2197 · Air Conditioning System Wiring
- Part: Splice
- Condition: Broken
- Location: Sensor
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE IN COCKPIT WHEN LEFT PACK WAS TURNED ON. NOTED DUCT OVER HEAT LIGHT.  PLACED LT PACK ON MEL IAW 21-1-1, CONTROL 16378, CAT. "C", PLACARD INSTALLED.   REF. DMI 16378 SMOKE IN COCKPIT WHEN LEFT PACK WAS TURNED ON. NOTED DUCT OVER HEAT.   FOUND BROKEN SPLICE FROM 35 DEGREE SENSOR TO 35 DEGREE CONTROLLER. REPLACED SPLICE PER STANDARD PRACTICES. PACK OPERATES NORMAL PER M/M 21-11-00. THIS CLEARS DMI #16378. MAINTENANCE CONTROL NOTIFIED.
